Format

Send to

Choose Destination
Bull Soc Belge Ophtalmol. 2009;(313):39-44.

[Diabetic edematous maculopathy associated with rosiglitazone treatment: report of a case].

[Article in French]

Author information

1
Cliniques Universitaires Saint Luc, UCL, Brussels. valentinenyssen@yahoo.fr

Abstract

A 61-year-old woman is referred for bilateral diabetic macular edema. Her visual acuity is 20/70 in the right eye and 20/50 in the left eye. She presents a macular edema on both eyes. Her diabetes and her blood pressure are well controlled. We note that the decrease in visual acuity occured when the patient began taking rosiglitazone (Avandia) 4 mg per day. Three months after replacing rosiglitazone by gliclazide (Diamicron), the visual acuity of the patient improves to 20/40 in the right eye and 20/30 in the left eye.

PMID:
20108571
[Indexed for MEDLINE]

Supplemental Content

Loading ...
Support Center